Translator Disclaimer
February 2018 On the symmetric algebras associated to graphs with loops
Mariacristina BARBERA, Maurizio IMBESI, Monica LA BARBIERA
Hokkaido Math. J. 47(1): 171-190 (February 2018). DOI: 10.14492/hokmj/1520928065

Abstract

We study the symmetric algebra of monomial ideals that arise from graphs with loops. The notion of $s$-sequence is investigated for such ideals in order to compute standard algebraic invariants of their symmetric algebra in terms of the corresponding invariants of special quotients of the polynomial ring related to the graphs.

Citation

Download Citation

Mariacristina BARBERA. Maurizio IMBESI. Monica LA BARBIERA. "On the symmetric algebras associated to graphs with loops." Hokkaido Math. J. 47 (1) 171 - 190, February 2018. https://doi.org/10.14492/hokmj/1520928065

Information

Published: February 2018
First available in Project Euclid: 13 March 2018

zbMATH: 1382.05029
MathSciNet: MR3773730
Digital Object Identifier: 10.14492/hokmj/1520928065

Subjects:
Primary: 05C99, 13P10, 15A78

Rights: Copyright © 2018 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 1 • February 2018
Back to Top